# SDR SWIA201743086

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 33,373 hours, 27,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON NLG.  NLG SLOW TO RETRACT.    ADJUSTED TORQUE LINK PROXIMITY BRACKET SENSOR AND TARGET.  OPS CHECKED GOOD.
